# SDR 2000ZZZX635

- Difficulty date: February 12, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N202HF
- Make and model: Piper PA-31-350
- Aircraft serial: 317405437
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Bypass Valve
- Part number: 53E19600
- Condition: Damaged
- Location: Oil Cooler
- Part time: 2,000 hours
- Component: Lyc
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LYCOMING SB 518C, DATED 5-2-95, STATES THAT THERMOSTATIC BYPASS VALVES (TBV), P/N 53E19600 WITH S/N/S 53788 AND HIGHER ARE NOT SUBJECT TO THE SB INSPECTION.  DURING ENGINE REMOVAL, THE TBV (P/N 53E19600, S/N 56713) RETAINING NUT WAS FOUND SEPARATED FROM THE TBV AND LOCATED IN THE OIL COOLER.  SUBMITTER RECOMMENDED TO REQUIRE HIGHER SERIAL NUMBERED TBV'S TO THE INSPECTION REQUIREMENT OF THE SERVICE BULLETIN.
